Alert archive / Louisiana / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 5, 2014, 3:45 AM CST. It took effect at Feb 5, 2014, 9:37 AM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 3:45 AM CST (09:45 UTC)
- In effect from
- Feb 5, 2014, 9:37 AM CST
- Expired
- Feb 6, 2014, 6:00 PM CST
- In force
- 32 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
959 WHUS74 KLCH 050945 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 345 AM CST WED FEB 5 2014 ...NORTHERLY WINDS TO STRENGTHEN BY TONIGHT... .NORTHERLY WINDS WILL STRENGTHEN TODAY IN THE WAKE OF A COLD FRONT THAT CROSSED THE COASTAL WATERS YESTERDAY EVENING. THE STRONG WINDS AND BUILDING SEAS WILL PERSIST INTO TONIGHT. GMZ470-472-475-051800- /O.NEW.KLCH.SC.Y.0013.140206T0000Z-140206T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 345 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
789 WHUS74 KLCH 051537 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 937 AM CST WED FEB 5 2014 ...NORTHERLY WINDS TO STRENGTHEN BY TONIGHT... .A MONTANA HIGH BUILDING EQUATORWARD INTO TEXAS IS GENERATING LARGE DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO. MODERATE NORTHERLY WINDS ARE THE RESULT. THE MONTANA HIGH WILL MOVE INTO MISSOURI BY THURSDAY EVENING...WITH A CONSEQUENT DECREASE IN THE NORTHERLY WIND SPEEDS. GMZ450-452-455-060315- /O.EXB.KLCH.SC.Y.0013.140205T1537Z-140207T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 937 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-060315- /O.EXT.KLCH.SC.Y.0013.140205T1537Z-140207T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 937 AM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS74 KLCH 060314 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 914 PM CST WED FEB 5 2014 ...NORTHERLY WINDS TO CONTINUE STRENGTHENING TONIGHT... .COLD HIGH BUILDING SOUTHWARD INTO TEXAS IS GENERATING A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...WITH STRENGTHENING NORTHERLY WINDS BEING THE RESULT. THE HIGH WILL MOVE INTO THE PLAINS STATES BY THURSDAY EVENING...WITH A CONSEQUENT DECREASE IN THE NORTHERLY WIND SPEEDS. GMZ450-452-455-470-472-475-061115- /O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 914 PM CST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
525 WHUS74 KLCH 060943 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 343 AM CST THU FEB 6 2014 ...STRONG NORTHERLY WINDS WILL PERSIST TODAY... .A TIGHT PRESSURE GRADIENT DUE TO HIGH PRESSURE BUILDING SOUTH INTO THE AREA IS PRODUCING STRONG AND GUSTY NORTHERLY WINDS AND ROUGH SEAS. WINDS AND SEAS WILL DIMINISH BY THIS EVENING AS THE HIGH MOVES CLOSER TO THE AREA...ALLOWING THE PRESSURE GRADIENT TO WEAKEN WITH A SUBSEQUENT DECREASE IN WINDS. GMZ450-452-455-061800- /O.EXT.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 343 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-061800- /O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 343 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
106 WHUS74 KLCH 061549 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 949 AM CST THU FEB 6 2014 ...STRONG NORTHERLY WINDS WILL PERSIST TODAY... .A KANSAS DOME OF HIGH PRESSURE BUILDING EQUATORWARD THROUGH DEEP SOUTH TEXAS...CONTINUES TO GENERATE LARGE DIFFERENCES IN PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO. STRONG NORTHERLY WINDS IS THE RESULT. THE KANSAS DOME WILL MOVE INTO MISSOURI THIS EVENING ...WITH A CONSEQUENT DECREASE IN THE NORTHERLY WIND SPEEDS. GMZ470-472-475-070000- /O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 949 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-062100- /O.CON.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 949 AM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
121 WHUS74 KLCH 062125 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 325 PM CST THU FEB 6 2014 ...STRONG NORTHERLY WINDS WILL PERSIST TODAY... .A KANSAS DOME OF HIGH PRESSURE...RIDGING EQUATORWARD THROUGH DEEP SOUTH TEXAS...WILL DRIFT FURTHER EAST INTO MISSOURI TONIGHT. WINDS AND SEAS WILL SLOWLY DECREASE. GMZ450-452-455-062230- /O.EXP.KLCH.SC.Y.0013.000000T0000Z-140206T2100Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 325 PM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ470-472-475-070000- /O.CON.KLCH.SC.Y.0013.000000T0000Z-140207T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 325 PM CST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 11:33 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Feb 4, 11:33 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1133 PM CST TUE FEB 4 2014 .DISCUSSION... FOR 06Z TAF ISSUANCE. && .AVIATION... SATELLITE IMAGERY/SFC OBS INDICATE LOW CLOUDS WHICH HAVE PLAGUED THE AREA ALL DAY/EVENING ARE NOW STEADILY BREAKING UP AS DRIER AIR ACCOMPANYING APPROACHING SHORTWAVE FILTERS OVER THE REGION...AND ALL SITES SHOULD BE VFR NEXT HOUR OR TWO IF NOT ALREADY. RE- INFORCING COOL FRONT NOTED UPSTREAM OVER CNTL TX IS PROGGED TO CROSS THE FORECAST AREA LATER THIS MORNING WITH ANOTHER SHOT OF BRISK NRLY WINDS TO ACCOMPANY IT. 25 && .PREV DISCUSSION... /ISSUED 627 PM CST TUE FEB 4 2014/ UPDATE...COLD FRONT ALIGNED WITH A FEW SHOWERS NOW EXITING ACADIANA. JUST A TAD OF LIGHT RAIN AND/OR DRIZZLE FOLLOWING. HAVE WENT AHEAD AND REMOVED ANY POPS FOR ALL BUT ACADIANA FOR EARLY EVENING. GRIDS HAVE BEEN UPDATED AND FORECAST SENT. MARCOTTE PREV DISCUSSION... /ISSUED 411 PM CST TUE FEB 4 2014/ DISCUSSION...A SHARP COLD FRONT HAS PUSHED BETTER THAN HALF WAY ACROSS THE CWA THIS AFTERNOON WITH TEMPERATURES FALLING QUICKLY BEHIND THE BOUNDARY. THE EXCEPTION BEING MOST OF SE TX AND WEST CENTRAL LA WHERE THE WARM SECTOR NEVER PUSHED IN. THE FRONT WILL CONTINUE TO MOVE EAST WITH THE 40S SPILLING BACK IN AREA WIDE THROUGH THE EVENING AS A CANADIAN SURFACE RIDGE BUILDS IN. RAIN WILL ALSO END THROUGH THE LATE AFTERNOON AND EVENING AS THE FRONT DEPARTS. WEDNESDAY THE COOL RIDGE WILL BE FIRMLY IN PLACE WITH HIGH TEMPS AROUND 10 DEGREES BELOW NORMAL. THE BELOW NORMAL TEMPS CONTINUE INTO THU MORNING WITH MOST OF THE AREA SEEING A LIGHT FREEZE. AND THEN NOT TOO FAR INTO THE FORECAST, THINGS BECOME A BIT UNCERTAIN... AS TEMPS REMAIN COOL THURSDAY MORNING THE FIRST IN A SERIES OF DISTURBANCES WILL APPROACH THE REGION. THERE IS A SMALL OPPORTUNITY FOR FROZEN PRECIP TO OCCUR BEFORE TEMPS RISE BY MID THURSDAY MORNING, HOWEVER THE MOISTURE MAY NOT MOVE IN EARLY ENOUGH TO CAPITALIZE ON THE COLD TEMPS. AT THIS TIME WILL KEEP ALL MENTION OF FROZEN PRECIP OUT OF THE FORECAST AS THE DOMINATE PRECIP TYPE IS EXPECTED TO BE RAIN AS MOISTURE MOVES IN LATER IN THE MORNING AFTER TEMPS HAVE RISEN. IF ANY PRECIP WAS FROZEN IN THE CWA THE AREA WITH ANY CHANCE WOULD MAINLY BE THE EAST TEXAS PINEY WOODS TO PERHAPS CENLA. THE DISTURBANCE WILL THEN PASS THE AREA THU AFTERNOON WITH PRECIP CHANCES DECREASING WHILE TEMPS FALL BACK TO AROUND OR BELOW FREEZING FRI MORNING. ANOTHER DISTURBANCE WILL PUSH INTO THE REGION WITH RAIN CHANCES AGAIN INCREASING DURING FRI MORNING THROUGH THE AFTERNOON. A SIMILAR SIMULATION EXIST FRI WITH REGARDS TO PRECIP TIMING AND TEMPS. RAIN CHANCES WILL REMAIN ELEVATED INTO SATURDAY AHEAD OF THE NEXT REINFORCING SURGE OF COOL AIR ARRIVES SUNDAY MORNING. MARINE...A TIGHT PRESSURE GRADIENT WILL OCCUR ACROSS THE COASTAL WATERS THROUGH THURSDAY NIGHT AS CANADIAN HIGH PRESSURE BUILDS IN AND LOW PRESSURE DEVELOPS OVER THE WEST CENTRAL GULF. AN SCA WILL LIKELY BE NEEDED EITHER WED NIGHT OR THU MORNING. && .PRELIMINARY POINT TEMPS/POPS... KLCH 41 54 31 42 31 / 10 10 10 30 20 KBPT 40 54 31 42 32 / 10 10 10 30 20 KAEX 37 49 29 41 29 / 10 10 10 20 10 KLFT 44 54 32 42 32 / 20 10 10 30 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Feb 4, 4:57 AM CST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 457 AM CST TUE FEB 4 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 051200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 457 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED. MODERATE TO LOCALLY HEAVY RAIN WILL BE POSSIBLE. RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE 1/2 TO 1 INCH AREA WIDE...WITH LOCALLY HIGHER AMOUNTS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD AIRMASS WILL LINGER AT THE SURFACE THROUGH MUCH OF THE WEEK. AN UPPER LEVEL DISTURBANCE WILL BRING SMALL CHANCES OF RAIN ON THURSDAY INTO FRIDAY. AT THIS POINT...ONLY LIGHT RAIN IS EXPECTED ON THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-051200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 457 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL MOVE THROUGH THE COASTAL WATERS. SCATTERED SHOWERS ALONG WITH AREAS OF FOG WILL DEVELOP. THE FOG IS EXPECTED TO BE DENSE AT TIMES WITH VISIBILITIES LESS THAN 1 NM. THE FOG WILL LIFT THIS EVENING AS A COLD FRONT MOVES ACROSS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE TO STRONG OFFSHORE FLOW WILL PREVAIL THROUGH MOST OF THE WEEK. A SMALL CRAFT ADVISORY WILL BE POSSIBLE DURING THE MID WEEK AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:55 PM CST | Winter Weather Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 23 hr |
Nearby
Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.